# SDR SWAA960927

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK IN AFT SIDE OF PRESSURE BULKHEAD FWD CHORD TO VERTICAL STIFFENER AT BS 178 WL 184 LBL 5.7 AND AT WL 184 LBL 5.7.  REPAIRED PER BOEING SRM.
